Heavy hyperplanes in multiarrangements and their freeness

Takuro Abe, Lukas Kühne

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Only few categories of free arrangements are known in which Terao’s conjecture holds. One such category consists of 3-arrangements with unbalanced Ziegler restrictions. In this paper, we generalize this result to arbitrary dimensional arrangements in terms of flags by introducing unbalanced multiarrangements. For that purpose, we generalize several freeness criterions for simple arrangements, including Yoshinaga’s freeness criterion, to unbalanced multiarrangements.

Original languageEnglish
Pages (from-to)581-606
Number of pages26
JournalJournal of Algebraic Combinatorics
Volume48
Issue number4
DOIs
Publication statusPublished - Dec 1 2018

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Cite this